Alert archive / Nebraska / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 8, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 16, 2019, 8:38 PM CDT for Lincoln County, Nebraska. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 16, 2019, 8:38 PM CDT (01:38 UTC)
- Expired
- May 16, 2019, 9:30 PM CDT
- In force
- 52 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Lincoln County, NE
The radar
The North Platte radar (KLNX), 115 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.6 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1778 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 2038 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 8.7
The text
As transmitted.
385
WUUS53 KLBF 170138
SVRLBF
NEC111-170230-
/O.NEW.KLBF.SV.W.0008.190517T0138Z-190517T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
838 PM CDT Thu May 16 2019
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Central Lincoln County in southwestern Nebraska...
* Until 930 PM CDT.
* At 838 PM CDT, severe thunderstorms were located along a line
extending from 7 miles southwest of Sutherland Reservoir State
Recreation Area to near Dickens, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
North Platte, Sutherland, Hershey, Maxwell, Dickens, Sutherland
Reservoir State Recreation Area, Lake Maloney State Recreation
Area, North Platte Airport, Keith, Cottonwood Canyon State Wildlife
Management Area, O'Fallons, Birdwood and Somerset.
This includes the following highways...
Highway 97 between mile markers 1 and 11.
Interstate 80 in Nebraska between mile markers 159 and 197.
Highway 83 between mile markers 60 and 94.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4097 10126 4104 10125 4137 10081 4105 10035
4070 10091 4070 10098
TIME...MOT...LOC 0138Z 223DEG 31KT 4102 10117 4079 10094
HAIL...1.00IN
WIND...60MPH
$$
Gomez2 follow-up statements
234
WWUS53 KLBF 170206
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
906 PM CDT Thu May 16 2019
NEC111-170230-
/O.CON.KLBF.SV.W.0008.000000T0000Z-190517T0230Z/
Lincoln NE-
906 PM CDT Thu May 16 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR CENTRAL LINCOLN COUNTY...
At 905 PM CDT, severe thunderstorms were located along a line
extending from near Hershey to near Lake Maloney State Recreation
Area, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
North Platte, Hershey, Maxwell, Sutherland Reservoir State Recreation
Area, Lake Maloney State Recreation Area, North Platte Airport,
Keith, Cottonwood Canyon State Wildlife Management Area, O'Fallons
and Birdwood.
This includes the following highways...
Highway 97 between mile markers 1 and 11.
Interstate 80 in Nebraska between mile markers 159 and 197.
Highway 83 between mile markers 60 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4136 10082 4105 10035 4078 10078 4110 10116
4131 10089
TIME...MOT...LOC 0205Z 223DEG 31KT 4118 10097 4095 10074
HAIL...1.00IN
WIND...60MPH
$$
Gomez604
WWUS53 KLBF 170226
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
926 PM CDT Thu May 16 2019
NEC111-170236-
/O.EXP.KLBF.SV.W.0008.000000T0000Z-190517T0230Z/
Lincoln NE-
926 PM CDT Thu May 16 2019
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LINCOLN COUNTY WILL
EXPIRE AT 930 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.
LAT...LON 4136 10082 4105 10035 4078 10078 4110 10116
4131 10089
TIME...MOT...LOC 0226Z 223DEG 31KT 4118 10097 4095 10074
$$
GomezWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 7:27 PM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, May 16, 7:27 PM CDT, 1 hour 11 minutes before
Area Forecast Discussion...UPDATED National Weather Service North Platte NE 727 PM CDT Thu May 16 2019 .UPDATE... Issued at 726 PM CDT Thu May 16 2019 A blend of the HRRR, RAP, HREF and previous forecast is in place which produces the best rain chances across swrn Nebraska where storms are beginning to organize. This storm activity should lift northeast toward ncntl Nebraska this evening. The HRRR updraft helicity product suggests a continued chance for strong to occasionally severe storm development. && .SHORT TERM...(This evening through Friday night) Issued at 409 PM CDT Thu May 16 2019 The primary forecast challenge over the next couple days is regarding a surface low centered around the NE/KS/CO point with a quasi-stationary front wiggling eastward across southern/central Neb and a dryline extending to the south. This setup favors a double shot of severe weather for western Neb... one this evening and another on Friday. Another concern is the temperature forecast as a large gradient sets up for Friday with highs in the 50s north of the front to 80s south. This evening and tonight... Convective initiation is underway across the western Neb panhandle as of 20z. Spread PoP east through the evening as further development and intensification is expected along and north of the stationary front. Coverage through the early evening hours will remain rather limited with surface dew point depressions over 30F across SW Neb and at least 20F north. Supercells are the favored storm type due to iso/sct nature, somewhat veering wind profile, modest deep layer shear, very steep lapse rates, and ample instability as indicated by the 20z LBF RAOB. Large hail appears to be the main threat with decent CAPE in the hail growth zone and weak shear in the low levels and fairly high LCL's (mitigating the tornado threat). Added convergence and forcing from the LLJ will help transition the convection into multicell clusters toward dark. Hail will continue to be the concern overnight with any elevated storms across northern Neb under upslope flow and better moisture advection. Friday... The severe threat intensifies across the CWA as the heart of the negatively-titled upper trough emerges from the Rockies and the H3 jet noses into the central High Plains. Frontogenesis increases remarkedly at the surface and in the mid-levels. The low level moisture draw remains strong, but the advancing dry line and strengthening cold front increase the convergence. The front's placement will be key in determining the area greatest at risk for severe weather, particularly the tornado threat. Guidance has been fairly consistent in progging southwest into north central Neb as the hot zone, mainly from IML to LBF to BBW. Most guidance has the cap eroded around 21z. CAMS suggest isolated supercells to begin across SW Neb, merging into a cluster or perhaps MCS/MCV later on farther northeast. This makes sense given the mean wind being close to parallel with the boundary and the wind profile eventually becoming nearly unidirectional. In the meantime, forecast soundings suggest significant CAPE (over 3000 j/kg) and shear (20 kts of 0-1km and at least 50 kts of 0-6km) with ample low level helicity, also noted in a greatly veering wind profile and sickle-shaped hodographs. Model analogs also hit on active tornado days for western/central Neb over the past 20 years. Very large hail will also be possible with these storms given fat CAPE and seasonable freezing levels. As the supercells merge, deep layer shear remains strong, increasing the damaging wind potential. The LLJ will be focused more toward central/eastern Neb, but hail will still be possible with elevated convection in the cool sector. The flooding threat also cannot be overlooked. Forecast PWATs are near the 90%ile of climo, and the wind profile with boundary positions favor training storms. Another forecast concern is the effect of tonight's convection on boundary locations. Synoptically, this pattern is one of the most favorable for intense weather in recent years. .LONG TERM...(Saturday through Thursday) Issued at 409 PM CDT Thu May 16 2019 The upper trough axis bisects the High Plains on Saturday and the closed low meanders across the northern Plains through Sunday. With Nebraska being on the cooler side of the surface boundary at this point, the severe potential decreases, especially heading into Sunday when highs struggle to leave the 50s and 60s. Left scattered thunder in for Saturday with highs near 70 and sufficient instability. Another potent trough and upper low take aim on the area Monday into Tuesday. This time, the system takes a more southern route with the low sitting right over the Sandhills. Temperatures will be more reminiscent of early spring and precip will be rain showers during the day and possibly rain/snow mix at night. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 625 PM CDT Thu May 16 2019 Scattered showers and thunderstorms continue to develop across western and southwest Nebraska this evening. Thunderstorms will continue developing and moving northeastward through the evening and overnight hours. Expect thunderstorm development to hold off until late evening across north central Nebraska so did adjust the timing of vicinity thunderstorms for KVTN later by several hours. Winds will remain breezy through the evening and overnight hours out of northeast. Winds will shift to the southeast across southwest Nebraska tomorrow afternoon ahead of the frontal boundary. Areas behind the front, mostly across the northern Sandhills and north central Nebraska will see lower cloud ceilings tomorrow morning through the afternoon leading to IFR conditions. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...CDC SHORT TERM...Snively LONG TERM...Snively AVIATION...Gomez
Hazardous weather outlook, May 16, 3:50 PM CDT, 4 hours 48 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 350 PM CDT Thu May 16 2019 NEZ004>010-022>029-035>038-056>059-069>071-094-172100- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 350 PM CDT Thu May 16 2019 /250 PM MDT Thu May 16 2019/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TONIGHT. A few severe thunderstorms will be possible this evening and early overnight. The main hazards are large hail to the size of golf balls and damaging wind gusts of 60 mph or greater. The greatest threat for severe weather will be across northern Nebraska. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. More widespread severe thunderstorms are expected Friday afternoon and evening. Storms may be particularly intense with very large hail to the size of baseballs or larger, damaging winds in excess of 70 mph, with a few tornadoes possible as well. The greater risk for tornadoes would be along a stalled warm front which is expected to be located in the vicinity of Interstate 80. Storms that "train" or move over the same area will increase the potential for localized flash flooding. No severe thunderstorms are expected this weekend as the threat has shifted southeast of the region. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late this afternoon and evening. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte Thorne
In the hours before
Special weather statement, May 16, 7:35 PM CDT, 1 hour 3 minutes before
Special Weather Statement National Weather Service North Platte NE 735 PM CDT Thu May 16 2019 NEZ058-059-069-070-170100- Chase NE-Hayes NE-Perkins NE-Lincoln NE- 735 PM CDT Thu May 16 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PERKINS... NORTHEASTERN CHASE...SOUTHWESTERN LINCOLN AND NORTHWESTERN HAYES COUNTIES UNTIL 800 PM CDT/700 PM MDT/... At 734 PM CDT/634 PM MDT/, Doppler radar was tracking a strong thunderstorm 10 miles northeast of Enders, or 12 miles east of Imperial, moving northeast at 20 mph. Half inch hail and wind gusts of 50 to 55 mph will be possible with this storm. 50 mph wind gust was reported at Imperial airport. Locations impacted include... Grainton. LAT...LON 4045 10139 4058 10156 4084 10131 4066 10105 TIME...MOT...LOC 0034Z 223DEG 18KT 4057 10141 Gomez
Special weather statement, May 16, 7:38 PM CDT, 1 hour before
Special Weather Statement National Weather Service North Platte NE 638 PM MDT Thu May 16 2019 NEZ057-058-170115- Perkins NE-Keith NE- 638 PM MDT Thu May 16 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PERKINS AND SOUTH CENTRAL KEITH COUNTIES UNTIL 715 PM MDT... At 638 PM MDT, Doppler radar was tracking a strong thunderstorm 7 miles northwest of Grant, moving northeast at 30 mph. Half inch hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Ogallala, Grant and Wild Horse Spring. This includes the following highways... Highway 61 between mile markers 68 and 91. Interstate 80 in Nebraska between mile markers 118 and 131. LAT...LON 4078 10177 4093 10202 4121 10177 4099 10142 TIME...MOT...LOC 0038Z 218DEG 27KT 4093 10182 Gomez
Special weather statement, May 16, 8:08 PM CDT, 30 minutes before
Special Weather Statement National Weather Service North Platte NE 708 PM MDT Thu May 16 2019 NEZ035-057-170200- Arthur NE-Keith NE- 708 PM MDT Thu May 16 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL ARTHUR AND CENTRAL KEITH COUNTIES UNTIL 800 PM MDT... At 707 PM MDT, Doppler radar was tracking a strong thunderstorm over Ogallala, moving northeast at 25 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Ogallala, Lemoyne, Keystone, Roscoe, Kingsley Dam, Broganville and Lake View Campground. This includes the following highways... Highway 61 between mile markers 80 and 114. Highway 92 between mile markers 132 and 138. Interstate 80 in Nebraska between mile markers 121 and 134. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. If on or near Lake McConaughy, get out of the water and move indoors or inside a vehicle. Move to safe shelter now! Do not be caught on the water in a thunderstorm. && LAT...LON 4101 10172 4116 10190 4146 10170 4125 10137 TIME...MOT...LOC 0107Z 213DEG 24KT 4115 10175 Snively
Special weather statement, May 16, 8:15 PM CDT, 23 minutes before
Special Weather Statement National Weather Service North Platte NE 815 PM CDT Thu May 16 2019 NEZ057>059-070-170145- Hayes NE-Perkins NE-Lincoln NE-Keith NE- 815 PM CDT Thu May 16 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PERKINS... SOUTHEASTERN KEITH...SOUTHWESTERN LINCOLN AND NORTH CENTRAL HAYES COUNTIES UNTIL 845 PM CDT/745 PM MDT/... At 814 PM CDT/714 PM MDT/, Doppler radar was tracking strong thunderstorms along a line extending from 6 miles northeast of Elsie to 9 miles south of Wallace. Movement was northeast at 30 mph. Half inch hail and wind gusts up to 50 mph will be possible with these storms. Locations impacted include... Sutherland, Hershey, Wallace, Wellfleet, Dickens, Sutherland Reservoir State Recreation Area, Grainton, O'Fallons and Somerset. This includes the following highways... Interstate 80 in Nebraska between mile markers 157 and 166. Highway 83 between mile markers 57 and 68. LAT...LON 4122 10106 4080 10063 4060 10111 4090 10142 TIME...MOT...LOC 0114Z 230DEG 25KT 4090 10129 4071 10110 Gomez
Special weather statement, May 16, 8:30 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service North Platte NE
830 PM CDT Thu May 16 2019
NEZ038-059-170200-
Custer NE-Lincoln NE-
830 PM CDT Thu May 16 2019
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LINCOLN AND
SOUTHWESTERN CUSTER COUNTIES UNTIL 900 PM CDT...
At 829 PM CDT, Doppler radar was tracking a strong thunderstorm near
Brady, or 27 miles northeast of Curtis, moving northeast at 20 mph.
Wind gusts up to 50 mph will be possible with this storm and penny
size hail.
Locations impacted include...
Brady, Jeffrey Canyon State Wildlife Management Area, Etna and
Vroman.
This includes Interstate 80 in Nebraska between mile markers 193 and
208.
LAT...LON 4101 10054 4120 10019 4105 9995 4104 10002
4104 10023 4085 10022 4083 10025
TIME...MOT...LOC 0129Z 235DEG 19KT 4098 10027
GomezSpecial weather statement, May 16, 8:35 PM CDT, 3 minutes before
Special Weather Statement National Weather Service North Platte NE 835 PM CDT Thu May 16 2019 NEZ057>059-170200- Perkins NE-Lincoln NE-Keith NE- 835 PM CDT Thu May 16 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PERKINS... SOUTHEASTERN KEITH AND WEST CENTRAL LINCOLN COUNTIES UNTIL 900 PM CDT/800 PM MDT/... At 835 PM CDT/735 PM MDT/, Doppler radar was tracking a strong thunderstorm about 5 miles southwest of Paxton, or 15 miles east of Ogallala, moving northeast at 15 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Paxton, Sarben, Big Bald Hill and Nevens. This includes Interstate 80 in Nebraska between mile markers 135 and 155. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 4098 10134 4109 10159 4132 10137 4118 10112 TIME...MOT...LOC 0135Z 210DEG 15KT 4109 10144 Snively
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 7:35 PM CDT | Special Weather Statement | LBF | Hayes | 25 min |
| May 16, 7:38 PM CDT | Special Weather Statement | LBF | Perkins | 37 min |
| May 16, 8:08 PM CDT | Special Weather Statement | LBF | Keith | 52 min |
| May 16, 8:15 PM CDT | Special Weather Statement | LBF | Lincoln | 30 min |
| May 16, 8:30 PM CDT | Special Weather Statement | LBF | Dawson | 30 min |
| May 16, 8:35 PM CDT | Special Weather Statement | LBF | Keith | 25 min |
| May 16, 9:40 PM CDT | Special Weather Statement | LBF | McPherson | 35 min |
| May 17, 3:53 PM CDT | Special Weather Statement | LBF | Thomas | 52 min |
| May 17, 4:03 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Thomas | 42 min |
| May 17, 4:22 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Custer, Loup, Rock | 38 min |
| May 17, 4:24 PM CDT | Special Weather Statement | LBF | Custer | 36 min |
| May 17, 4:27 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Perkins | 48 min |
| May 17, 4:28 PM CDT | Special Weather Statement | LBF | Custer | 32 min |
| May 17, 4:33 PM CDT | Severe Thunderstorm Warning | LBF | Deuel, Garden, Keith | 42 min |
| May 17, 4:45 PM CDT | Special Weather Statement | LBF | Brown | 45 min |
| May 17, 4:59 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Loup, Rock | 46 min |
| May 17, 5:02 PM CDT | Special Weather Statement | LBF | Brown, Rock | 28 min |
| May 17, 5:05 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Keith | 40 min |
| May 17, 5:16 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Keith | 44 min |
| May 17, 5:29 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha | 31 min |
| May 17, 5:32 PM CDT | Special Weather Statement | LBF | Brown | 28 min |
| May 17, 5:37 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Rock | 38 min |
| May 17, 5:57 PM CDT | Special Weather Statement | LBF | Holt | 33 min |
| May 17, 5:58 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Perkins | 47 min |
| May 17, 6:02 PM CDT | Special Weather Statement | LBF | Keya Paha | 43 min |
| May 17, 6:03 PM CDT | Tornado Warning | LBF | Frontier | 42 min |
| May 17, 6:07 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 53 min |
| May 17, 6:12 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Rock | 17 min |
| May 17, 6:13 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Grant, Hooker, McPherson | 47 min |
| May 17, 6:15 PM CDT | Special Weather Statement | LBF | Rock | 45 min |
| May 17, 6:18 PM CDT | Special Weather Statement | LBF | Boyd | 12 min |
| May 17, 6:21 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha, Rock | 39 min |
| May 17, 6:26 PM CDT | Special Weather Statement | LBF | Blaine | 49 min |
| May 17, 6:27 PM CDT | Severe Thunderstorm Warning | LBF | Hayes, Lincoln | 24 min |
| May 17, 6:34 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Thomas | 41 min |
| May 17, 6:41 PM CDT | Tornado Warning | LBF | Frontier | 49 min |
| May 17, 6:58 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker | 47 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.